The Annals of Mathematical Statistics

On the Studentization of Several Variances

B. L. Welch

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 18, Number 1 (1947), 118-122.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177730499

Digital Object Identifier
doi:10.1214/aoms/1177730499

Mathematical Reviews number (MathSciNet)
MR19876

Zentralblatt MATH identifier
0032.29303

JSTOR
links.jstor.org

Citation

Welch, B. L. On the Studentization of Several Variances. Ann. Math. Statist. 18 (1947), no. 1, 118--122. doi:10.1214/aoms/1177730499. https://projecteuclid.org/euclid.aoms/1177730499


Export citation